# SDR 9514209972

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32185831
- Condition: Malfunctioned
- Location: Rt Pack
- Part time: 42,703 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RIGHT AIR CONDITIONING PACK BEGAN SMOKING AND THEN WENT TO FULL HOT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED TEMPERATURE CONTROL VALVE AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
